# SDR R61A2019061200611

- Difficulty date: June 2, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,969 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013238001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MAINTENANCE REPORTED A CRACK AT THE FLOOR STRUCTURE ON THE ANGLE AT FR 12 AND LBL 30. MAINTENANCE REMOVED AND REPLACED THE ANGLE AT THE FLOOR STRUCTURE AT FR 12 AND LBL 30 IAW EMBRAER SRM 51-41-01.
